# SDR VNAA2013052500012

- Difficulty date: May 25, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 20,818 hours, 20,775 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLATS FAIL CAUTION MESSAGE IN FLIGHT AFTER TAKEOFF.  CREW COMPLIED WITH QRH (QUICK REFERENCE HANDBOOK) WITH SUCCESSFUL RETRACTION.  CREW CONTINUED FLIGHT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  MESSAGE DID NOT RETURN.  AIRCRAFT RELEASED FOR SERVICE.
